Some Weighted Norm Estimates for the Composition of the Homotopy and Green’s Operator
Huacan Li and
Qunfang Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We establish the -weighted integral inequality for the composition of the Homotopy and Green’s operator on a bounded convex domain and also motivated it to the global domain by the Whitney cover. At the same time, we also obtain some -type norm inequalities. Finally, as applications of above results, we obtain the upper bound for the norms of or in terms of norms of or .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/941658.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/941658.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:941658
DOI: 10.1155/2014/941658
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().